Translator Disclaimer
2020 The syzygy order of big polygon spaces
Matthias Franz, Jianing Huang
Algebr. Geom. Topol. 20(5): 2657-2675 (2020). DOI: 10.2140/agt.2020.20.2657

Abstract

Big polygon spaces are compact orientable manifolds with a torus action whose equivariant cohomology can be torsion-free or reflexive without being free as a module over  H ( B T ) . We determine the exact syzygy order of the equivariant cohomology of a big polygon space as a function of the length vector defining it. The proof uses a refined characterization of syzygies in terms of certain linearly independent elements in  H 2 ( B T ) adapted to the isotropy groups occurring in a given T –space.

Citation

Download Citation

Matthias Franz. Jianing Huang. "The syzygy order of big polygon spaces." Algebr. Geom. Topol. 20 (5) 2657 - 2675, 2020. https://doi.org/10.2140/agt.2020.20.2657

Information

Received: 20 June 2019; Accepted: 10 October 2019; Published: 2020
First available in Project Euclid: 10 November 2020

MathSciNet: MR4171576
Digital Object Identifier: 10.2140/agt.2020.20.2657

Subjects:
Primary: 55N91
Secondary: 13D02, 55R80

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 5 • 2020
MSP
Back to Top